MathSciNet Relay Station
MathSciNet bibliographic data
MR1900699 11F70 (22E46)
Stade, Eric Archimedean $L$-factors on ${\rm GL}(n)\times{\rm GL}(n)$ and generalized Barnes integrals. Israel J. Math. 127 (2002), 201–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement